# SDR U2RA202007070002

- Difficulty date: July 7, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B1448618
- Condition: Cracked
- Location: Rt Wing
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-888-01-01, A CRACK WAS NOTED ON THE UPPER FACE OF RIGHT WING INBOARD FIXED LEADING EDGE NOSE SKIN, ILES 630.  ACCOMPLISHED REPAIR IAW FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20320-3.
